Logo Logo
Switch Language to German

Cuenin, Jean-Claude (2017): Sharp Spectral Estimates for the Perturbed Landau Hamiltonian with L-p Potentials. In: Integral Equations and Operator theory, Vol. 88, No. 1: pp. 127-141

Full text not available from 'Open Access LMU'.


We establish a sharp uniform estimate on the size of the spectral clusters of the Landau Hamiltonian with (possibly complex-valued) L-p potentials as the cluster index tends to infinity.

Actions (login required)

View Item View Item